Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

A modified Kaplan-Meier estimator for a model of mixtures with varying concentrations


Authors: R. E. Maĭboroda and V. G. Khizanov
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 92 (2015).
Journal: Theor. Probability and Math. Statist. 92 (2016), 109-116
MSC (2010): Primary 62N05, 62G05
DOI: https://doi.org/10.1090/tpms/986
Published electronically: August 10, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A modified Kaplan-Meier estimator for the distribution of components of a mixture with varying concentrations is constructed from censored data. The consistency of the estimators in the uniform norm is proved and the upper bound for the rate of convergence is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 62N05, 62G05

Retrieve articles in all journals with MSC (2010): 62N05, 62G05


Additional Information

R. E. Maĭboroda
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: mre@univ.kiev.ua

V. G. Khizanov
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, Taras Shevchenko National University of Kyiv, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: vl.khizanov@gmail.com

DOI: https://doi.org/10.1090/tpms/986
Keywords: Kaplan--Meier estimator, models of mixtures with varying concentrations, consistency, censoring
Received by editor(s): May 6, 2015
Published electronically: August 10, 2016
Article copyright: © Copyright 2016 American Mathematical Society